# SDR FDEA201510063087

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 724 hours, 25,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY BURNING ELEC SMELL IN COCKPIT WHEN ENCOUNTERING HEAVY RAIN & TURBULENCE FL360.  ACCOMPLISHED EVIDENCE OF SMELL IAW MM:05-51-56-2, RUN APU WITH PACKS, INSPECTED E & E COMPARTMENT.  NO MORE SMELL PRESENT.
